# SDR KCSA20250527029

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 23,436 hours, 25,447 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAILS CONTROL CHECK RIGHT OUTBOARD AILERON REMAINS UP. REFERENCE LOGBOOK ENTRY 100231222/100231226 FOR AILERON CONTROL CABLE REPLACEMENT, AILERON ADJUSTMENT AND TEST. PERFORMED AILERON ADJUSTMENT TEST IAW B747-400 AMM 27-11-00 ALL CHECKS GOOD. 100231223- REFERENCE WORK ORDER 100231222: WHILE TROUBLESHOOTING THE RIGHT-HAND OUTBOARD AILERON STUCK IN THE UP POSITION, FOUND RIGHT HAND INBOARD AILERON EXTREMELY SLOW TO TRAVEL TO DOWN POSITION. PERFORMED AILERON TRIM CONTROL ADJUSTMENT AND TEST IAW AMM 27-11-00 ALL CHECKS GOOD. 100231225- PERFORM GENERAL VISUAL INSPECTION OF OUTBOARD RIGHT-HAND AILERON PER COMPANY REQUEST IN REFERENCE TO LOG PAGE 100231222. PERFORMED GENERAL VISUAL INSPECTION OF RIGHT-HAND OUTBOARD AILERON. NO DEFECTS NOTED AT THIS TIME IAW B747-400SF 51-00-00. 100231226- REFERENCE WORK ORDER 100231222: UPON FURTHER INVESTIGATION FOUND CONTROL CABLE AA10 FOR RIGHT HAND OUTBOARD AILERON TO BE BROKEN. REMOVED AND REPLACED RIGHT HAND OUTBOARD AILERON CONTROL CABLE AA10 IAW AMM 27-11-00 RIG AND OPS CHECK GOOD. 100231230- DUE TO THE REMOVAL AND REPLACEMENT OF AILERON CONTROL CABLES AA10/AB10 AIRCRAFT REQUIRES EVALUATION FLIGHT PER GMM 3.4.1. AIRCRAFT RELEASED FOR FUNCTIONAL EVALUATION FLIGHT ONLY.
